# SDR QXEA2022030100098

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 22,973 hours, 24,692 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET NEAR FORWARD GALLEY HAS LOTS OF LOOSE STRANDS. TRIPPING HAZARD. REMOVED FROM SERVICE. INSPECTED AND FOUND SOME LOOSE STRANDS OF CARPET NEAR SEAT ROW 2. REMOVED LOOSE STRANDS AS NEEDED. CARPET IS STILL IN SERVICEABLE CONDITION. AIRCRAFT RETURNED TO SERVICE.
